# SDR CA020606006

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2760 · Drag Control System
- Part: Restrictor Valve
- Part number: ZRV873
- Condition: Failed
- Location: Spoilers
- Component: Drag Control Sy
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) LEFT OUTBOARD GROUND SPOILER FAILED TO DEPLOY ON LANDING. REPACED R/H RESTRICTOR VALVE P/N ZRV 87-3, S/N 90213160 AND CHECK VALVE P/N ZCV 157-1, S/N 80356276. AIRCRAFT RETURNED TO SERVICE AND GROUND SPOILER SYSTEM CHECKED SERVICEABLE. ALL PARTS SENT TO VENDOR FOR TEAR DOWN REPORT AND EVALUATION.
